# SDR USAA2011122200008

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 30,254 hours, 20,021 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A10008
- Condition: Low Pressure
- Location: L2 Door
- Part time: 30,262 hours, 20,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE BOTTLE PRESSURE LOW (OUT OF GREEN BAND).  REMOVED AND REPLACED L-2 DOOR SLIDE ASSEMBLY.
